# SDR FDEA201606141996

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 66,119 hours, 15,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD PASSENGER DOOR WILL CLOSE, BUT WILL NOT OPEN ELECTRICALLY.  R & R GIRT BAR LIMIT SWITCH AND POWER INTERLOCK SWITCH IAW AMM 52-11-02-5.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
